# SDR HNAA2012012500502

- Difficulty date: January 25, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 58,711 hours, 64,981 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85310908107
- Condition: Cracked
- Location: Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED IN FLIGHT COMPARTMENT RT SIDE AT STA X136.8 AND STR 15.  R & R FRAME IN FLIGHT COMPARTMENT RT SIDE.  INSTALLED WITH NEW SOLID RIVET AND HI-LOK IAW SRM 57-42-05 AND SRM 51-40-10.
